Publications by May, R

Browse Results (1 results found)

Subscribe to the RSS feed for this result setSubscribe to the RSS feed for this result set

  Abstract Views File Downloads Thomson Reuters Web of Science Citation Count Scopus Citation Count Altmetric Score
Journal Articles (1)
Blyth, W, May, R and Widyaningsih, P 2004, 'Volterra integral equations solved in Fredholm form using Walsh functions', Australian and New Zealand Industrial and Applied Mathematics Journal , vol. 45, pp. 269-282. 337  
© 2014 RMIT Research Repository • Powered by Fez SoftwareContact us